I was diagnosed with Grave's 8/2010 and started on methimazole 11/2010. I am 48 years old and started sudden menopause last December (LMP 12/12 -- verified I was menopausal and pituitary was functioning with FSH, LH, Prolactin spring 2012). Since then I have had the following labs:
1. Any thoughts on what I should do with this continued severely suppressed TSH? Any thoughts on why it would go down after slightly increasing: My FT3 has been usually mid range of normal. My FT3 has been low to mid range of normal (.8 to 1.2 usually and normal is .8 to 1.5).
2. Any thoughts on why my Thyrotropin Stim Immunog would increase so much after 2 years? Does this put me at increased risk for TED or other autoimmune diseases or processes? So far my eyes seem fine.
3. I had a bone scan which showed Osteopenia (? d/t chronic hyperthyroidism) -- any advice on what I could do to help this? I take Calcium (1200mg per day) and Vit D (5,000 u per day). My PCP thought to put me on bisphosphonates but I am hesitant due to possible side effects.
I am so frustrated and unsure of what this all means that any help or thoughts would be greatly appreciated.
It appears you have subclinical (mild) hyperthyroidism due to Graves' disease). The high TSI may increase the risk for TED (tobacco further increases this risk!). The slight bone loss may be a reason to consider treatment, but otherwise at this age and without cardiovasculary symptoms, treatment is not mandatory.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.